# SDR AALA2020081319010

- Difficulty date: July 30, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 19,699 hours, 5,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON  RIGHT AFT PASSENGER CREW DOOR CUT OUT LOWER SILL BETWEEN FR 66 AND FR 68 AT S23R. REPLACED LOWER SILL IAW SRM 51-72-11.
